Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My mum had a heart attack and has had high platelets and needs to have a CABG. What can be done ?

My mum had a heart attack and has had high platelets. She has been treated with hydroxycarbamide. She is also having BP medication, and takes GTN. She has had an angiogram and needs to have a CABG. She is allergic to Heparin. What can be done in her case ?
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi well come to HCM
Heprin is used to prevent clotting in the blood so that there are no clot in the blood.
In place of Hepari doctor may use some other substitute for heparin,and still if he need
heparin badly he may use under cover of anti allergic like Avil or Steroids.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor